# SDR 29GA2015040800001

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 34,298 hours, 37,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHTS INOPERATIVE.  PERFORMED OPS CHECK OF F/A EMERGENCY LIGHTS.  OPS CHECKED GOOD.
